SciELO - Scientific Electronic Library Online

 
vol.26 número1UNIFORM CONVERGENCE OF MULTIPLIER CONVERGENT SERIESON WREATH PRODUCT OF PERMUTATION GROUPS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CORTES, LUIS  y  SANTIAGO, YOLANDA. ABOUT DECAY OF SOLUTION OF THE WAVE EQUATION WITH DISSIPATION. Proyecciones (Antofagasta) [online]. 2007, vol.26, n.1, pp. 37-71. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172007000100003.

In this work, we consider the problem of existence of global solutions for a scalar wave equation with dissipation. We also study the asymptotic behaviour in time of the solutions. The method used here is based in nonlinear techniques.

Palabras clave : wave equation; evolution model; decay of solution; asymptotic behaviour.

        · texto en Inglés     · pdf en Inglés